Browse Title Index


 
Issue Title
 
Vol. 34, No 3 (2019) ON THE WALKS ON CAYLEY GRAPHS‎ Abstract   PDF
Majid Arezoomand
 
Vol. 32, No 1 (2017) ON THE $\mathcal{M}$--PROJECTIVE CURVATURE TENSOR OF A $(k, \mu)$-CONTACT METRIC MANIFOLD Abstract   PDF
D. G. Prakasha, Kakasab Mirji
 
Vol. 38, No 1 (2023) ON THREE-DIMENSIONAL HOMOGENEOUS FINSLER MANIFOLDS Abstract   PDF
Akbar Tayebi, Behzad Najafi
 
Vol. 36, No 2 (2021) ON THREE-DIMENSIONAL TRANS-SASAKIAN MANIFOLDS ADMITTING SCHOUTEN-VAN KAMPEN CONNECTION Abstract   PDF
Ashis Mondal
 
Vol. 33, No 3 (2018) ON TZITZEICA CURVES IN EUCLIDEAN 3-SPACE E^3 Abstract   PDF
Bengü Bayram, Emrah Tunç, Kadri Arslan, Günay Öztürk
 
Vol 29, No 3 (2014) On Unification of rarely continuous functions Abstract   PDF
Bishwambhar Roy
 
Vol. 37, No 2 (2022) ON WARPED PRODUCT MANIFOLDS ADMITTING τ-QUASI RICCI-HARMONIC METRICS Abstract   PDF
Seçkin Günsen, Leyla Onat
 
Vol. 39, No 2 (2024) ON WEAKLY SYMMETRIC AND SPECIAL WEAKLY RICCI SYMMETRIC LP-SASAKIAN MANIFOLDS ADMITTING SEMI-SYMMETRIC SEMI-METRIC CONNECTION Abstract   PDF
Bolikoppa Siddeshappa Anitha, Channabasappa Shanthappa Bagewadi
 
Vol. 38, No 4 (2023) ON WIJSMAN DEFERRED STATISTICAL CONVERGENCE OF DOUBLE SEQUENCES OF SETS Abstract   PDF
Mehmet Çağrı Yılmazer, Mikail Et, Vinod K. Bhardwaj, Sandeep Gupta
 
Vol. 37, No 2 (2022) ON ZETA AND DIRICHLET BETA FUNCTION FAMILIES AS GENERATORS OF GENERALIZED MATHIEU SERIES, PROVIDING APPROXIMATION AND BOUNDS Abstract   PDF
Pietro Cerone
 
Vol. 35, No 3 (2020) ON $\mathcal{I}_2$-CONVERGENCE AND $\mathcal{I}_2$-CAUCHY DOUBLE SEQUENCES OF FUNCTIONS IN 2-NORMED SPACES Abstract   PDF
Sevim Yegül, Erdinç Dündar
 
Vol. 35, No 4 (2020) ON $\mathcal{T}$-HYPERSURFACES OF A PARASASAKIAN MANIFOLD Abstract   PDF
Sachin Kumar Srivastava, Kanika Sood, Anuj Kumar
 
Vol 31, No 3 (2016) ON φ-IDEAL WARD CONTINUITY Abstract   PDF
Bipan Hazarika, Ayhan Esi
 
Vol. 39, No 1 (2024) ONE-SIDED GENERALIZED (α, β)−REVERSE DERIVATIONS OF ASSOCIATIVE RINGS Abstract   PDF
Ayşe Engin, Neşet Aydın
 
Vol. 36, No 5 (2021) OSCULATING-TYPE RULED SURFACES IN THE EUCLIDEAN 3-SPACE Abstract   PDF
Onur Kaya, Tanju Kahraman, Mehmet Önder
 
Vol. 36, No 1 (2021) PARALLELISM OF DISTRIBUTIONS AND GEODESICS ON F(±a2; ±b2)-STRUCTURE LAGRANGIAN MANIFOLD Abstract   PDF
Mohammad Nazrul Islam Khan, Lovejoy S. Das
 
Vol. 36, No 2 (2021) PARANORMED SPACES OF ABSOLUTE LUCAS SUMMABLE SERIES AND MATRIX OPERATORS Abstract   PDF
Fadime Gökçe
 
Vol. 39, No 3 (2024) PARA-SASAKIAN MANIFOLD ADMITTING RICCI-YAMABE SOLITONS WITH QUARTER SYMMETRIC METRIC CONNECTION Abstract   PDF
. Vandana, Rajeev Budhiraja, Kamran Ahmad, Aliya Naaz Siddiqui
 
Vol. 35, No 3 (2020) PARTIAL b_{v}(s), PARTIAL v-GENERALIZED AND b_{v}(θ) METRIC SPACES AND RELATED FIXED POINT THEOREMS Abstract   PDF
ibrahim karahan, irfan isik
 
Vol. 34, No 4 (2019) PARTITION-EQUIVALENT n-POINTS CONFIGURATIONS WITH TWO DISTANCES Abstract   PDF
Ali Asghar Rezaei
 
Vol 31, No 2 (2016) P-CONNECTEDNESS BETWEEN SOFT SETS Abstract   PDF
Samajh Singh Thakur, Alpa Singh Rajput
 
Vol 31, No 3 (2016) PERTURBED COMPANION OF OSTROWSKI TYPE INEQUALITY FOR TWICE DIFFERENTIABLE FUNCTIONS Abstract   PDF
Mehmet Zeki Sarıkaya, Hüseyin Budak, Tuba Tunç, Samet Erden, Hatice Yaldız
 
Vol. 38, No 4 (2023) POINTWISE 1-TYPE GAUSS MAP OF DEVELOPABLE SMARANDACHE RULED SURFACES IN $\mathbb{E}^{3}$ Abstract   PDF
Stuti - Tamta, Ram Shankar Gupta
 
Vol 31, No 2 (2016) POSITION VECTOR OF A W-CURVE IN THE 4D GALILEAN SPACE Abstract   PDF
Özgür Boyacıoğlu Kalkan
 
Vol. 34, No 4 (2019) PROCEEDINGS OF THE THIRD CONFERENCE ON COMPUTATIONAL ALGEBRA, COMPUTATIONAL NUMBER THEORY AND APPLICATIONS Abstract   PDF
Ali Reza Ashrafi, Hassan Daghigh
 
501 - 525 of 725 Items << < 16 17 18 19 20 21 22 23 24 25 > >>